Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

What does foamy urine indicate?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
I seem to have a UTI. I took a Z PAC. I still have symptoms which is like foamy urine. Have never had a fever. Could this be something else? Thank you.
Posted Fri, 28 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 16 minutes later
Brief Answer: Chronic kidney disease is possible. Detailed Answer: Hello! Thank you for the query. Foamy urine is quite characteristic symptom of protein in the urine. Such protein usually appears due to chronic kidney disease (caused by diabetes or some inflammation for example). Typical symptoms of UTI are frequent urinating, burning while urinating, trace of blood in the urine, lower abdominal pain. So if you have only foamy urine and frequent urinating, chronic kidney disease should be ruled out. To do that, you should start with urine analysis to see if there is any protein in the urine. Nefrologist should be also consulted. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor